# SDR UALA2009051301359

- Difficulty date: May 11, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 75,952 hours, 9,317 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN GALLEY LT SIDE 2 WALL LIGHTS, SEAT 45-54L EEL LIGHTS, DOOR 4L FWD FWD EXIT AND DOOR 5R AFT EXIT LIGHTS INOP.  REPAIRED SHORT UNDER CARPET.
